Slicing and intersection theory for chains associated with real analytic varieties

Robert M. Hardt Brown University, Providence, R.I., USA

TBD mathscidoc:1701.331427

Acta Mathematica, 129, (1), 75-136, 1971.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 305 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{robert1971slicing,
  title={Slicing and intersection theory for chains associated with real analytic varieties},
  author={Robert M. Hardt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225563439136},
  booktitle={Acta Mathematica},
  volume={129},
  number={1},
  pages={75-136},
  year={1971},
}
Robert M. Hardt. Slicing and intersection theory for chains associated with real analytic varieties. 1971. Vol. 129. In Acta Mathematica. pp.75-136. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225563439136.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved